MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM F/IM NAIL-STER; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM F/IM NAIL-STER; SCREW, FIXATION, BONE
Model Number 04.005.528S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: manufacturing location: (b)(4), manufacturing date: 05-aug-2021, expiration date: 30-jun-2031, part number: 04.005.528s, 5.0mm ti locking screw w/t25 stardrive 38mm f/im nail ¿ sterile, lot number: 257p836 (sterile), lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, whirl threads, vibe, flute / final inspection, met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn was reviewed and determined to be conforming.This lot met all dimensional, visual, sterilization and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: part number: 04.005.528.999, 5.0mm ti screw blank 38mm 05.0 nail lock screw w/sd25, lot number: 110p869, lot quantity: (b)(4).Forty pieces were scrapped in cell, warm head blank, ten due to a machine warm-up issue and thirty due to taper depth being too deep.Production order traveler met all inspection acceptance criteria apart from the forty pieces noted.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a procedure, it was noted while inserting the screws, the resident surgeon did not receive good purchase in the bone.The screw was exchanged for a longer screw that also did not have purchase, but was ultimately accepted.The patient was osteoporotic.No adverse event occurred and no broken fragments.Patient status is unknown.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 38mm f/im nail-ster.This is report 1 of 2 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM F/IM NAIL-STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12846980
Report Number2939274-2021-06761
Device Sequence Number4351969
Product Code HWC
UDI-Device Identifier10886982085979
UDI-Public(01)10886982085979
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.528S
Device Catalogue Number04.005.528S
Device Lot Number257P836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale